# SDR HEED064637

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066104800
- Condition: Reads High
- Location: Cockpit
- Part time: 3,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATORS HIGH.  REPLACED PART.
